# SDR SWAA2023100697945

- Difficulty date: September 7, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB 8 ON ACCESS PANEL 321A AT VERTICAL STABILIZER 2023-568772<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[02] REPLACED RIB 8 LOCATED ON ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND DRAWING 174A0103 SHEET 7 REV - SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK CARD COMPLETED  REPLACED RIB 8 LOCATED ON ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND DRAWING 174A0103 SHEET 7 REV - SEE INDIVIDUAL SIGN OFFS BELOW
